| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer was provided with a replacement device.Stryker product analysis center (pac) evaluated the customer's device and observed that the device would not detect the lid being opened.The device was still able to be powered on and off by pressing the on/off button.The root cause of the issues is isolated to the reed switch sw5.The device was archived by stryker.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon inspection, stryker observed that their device would not detect the lid being opened.As a result, the device may not automatically power on when the lid is opened.In this state, a delay in defibrillation may occur, as the user has to push the power button underneath the lid to turn the device on.There was no patient use associated with the reported event.